1 doctor weighed in:

Hi i took mtpill for birth controll before 9 months from that time I have white discharge with smell and infection problem , my priods are regular.?

1 doctor weighed in
Dr. Clarene Cress
Pediatrics

In brief: Vaginitis

Hormones in birth control pills can change the ph of the vagina slightly, which may increase the likelihood of a yeast infection, but if you have significant discharge and bad odor, it sounds like vaginal infection and should be checked out and treated.

In brief: Vaginitis

Hormones in birth control pills can change the ph of the vagina slightly, which may increase the likelihood of a yeast infection, but if you have significant discharge and bad odor, it sounds like vaginal infection and should be checked out and treated.
Dr. Clarene Cress
Dr. Clarene Cress
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors